# SDR DALA2015031202122

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND HIDDEN CORROSION ON LT SEALING PLATE BOTTOM SKIN ATTACHED INTERCOSTAL AT FRAME 58, LT SIDE.  FABRICATED ON VT MAE TRAVELER T15/ 1126576 & IAW SRM 53-41-89.  REMOVED AND INSTALLED INTERCOSTAL IAW SRM 51-42-11.
